# SDR DALA2022050903200

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CRACK INDICATION ON STRINGER IN FWD CARGO COMPARTMENT (CRACK INDICATIONS FOUND ON FASTENER HOLE (ZONE 2). LOCATED AT CENTER WING FRONT SPAR VERTICAL STRINGER AND FLOOR BEAM Y765 ( POSITION 2). FRAME 36 FWD CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ER/A 598059-14AD REV. ORIGINAL. (2225436)
